TITLE

A General Fixed Point Theorem for Mappings Satisfying An Φ - Implicit Relation in Complete G - Metric Spaces

AUTHOR(S)
Popa, Valeriu; Patriciu, Alina-Mihaela
PUB. DATE
April 2012
SOURCE
Gazi University Journal of Science;2012, Vol. 25 Issue 2, p403
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In this paper a general fixed point theorem for mappings satisfying an Φ - implicit relation is proved, which generalize the results from [3] and [14].
ACCESSION #
79758579

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics